# SDR DALA2023033102482

- Difficulty date: March 29, 2023
- Submitted: April 1, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,274 hours, 14,968 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 FWD E/E COMPARTMENT AFT BULKHEAD LOWER CHORD CORROSION AT STA 168.2, CORRECTIVE ACTION : THE DAMAGE LOWER CHORD TRIMED OUT BETWEEN LBL18 TO RBL18 AND PERFORMED SPLICES REPAIR AS PER PRI:606861-14 (2693037)
